# SDR CALA2021101401885

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 37,595 hours, 20,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT BRAKES DUE TO RTO APPLIED COOLING FANS IAW MT 32-10 AND JNSPECTED BRAKES IAW AMM 32-40-00, NO DEFECTS NOTED. OKAY FOR SERVICE.
